Translator Disclaimer
June 2021 Smooth Kuranishi structure of the space of Morse trajectories
Suguru Ishikawa
Author Affiliations +
Kyoto J. Math. 61(2): 231-258 (June 2021). DOI: 10.1215/21562261-2021-0001

Abstract

Our aim here is to explain a new technique for the construction of a smooth Kuranishi structure, which we used in our previous article about the construction of symplectic field theory. We explain this technique in the case of a Morse chain complex.

Citation

Download Citation

Suguru Ishikawa. "Smooth Kuranishi structure of the space of Morse trajectories." Kyoto J. Math. 61 (2) 231 - 258, June 2021. https://doi.org/10.1215/21562261-2021-0001

Information

Received: 27 December 2019; Revised: 9 March 2020; Accepted: 19 March 2020; Published: June 2021
First available in Project Euclid: 16 April 2021

Digital Object Identifier: 10.1215/21562261-2021-0001

Subjects:
Primary: 57R58

Rights: Copyright © 2021 by Kyoto University

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.61 • No. 2 • June 2021
Back to Top